# SDR HEEA116826

- Difficulty date: August 8, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N745P
- Make and model: Skrsky S76C
- Aircraft serial: 760619
- Aircraft time: 1,051 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 9550170040
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE LIGHT CAME ON IN FLIGHT.  MAINTENANCE REPLACED THE OIL PRESSURE SWITCH.
